# SDR ABXA010519

- Difficulty date: September 27, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 56,261 hours, 24,553 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR2529B1
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT DOOR WOULD NOT OPEN. MAINTENANCE REPLACED THE DOOR LOCK IAW DC-8 MM 52-51-01. OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
